It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rachael Morgan on April 15, 2000 at 12:31:51:

In Reply to: HELP! Depakote users posted by SAB on January 14, 2000 at 18:45:27:

Hiya!!

My name is Rachael, I an 16 and I live in the UK, and I have had Temporal Lobe Epilepsy for 6 years.

Since I have been on Epilim, which is a form of Depakote I have suffered from weight gain. I have been told that this is because the brain doesn't get the messages from the stomach to tell me I'm full until I'm about to burst!!!! So I eat more than I need!!!
I also have a friend who is on Epilim like me but for Bi-Polar Affective Disorder and she has experienced the same problem, but is trying to overcome it!!!!
We have heard that Depakote can cause Hair loss, but we haven't experienced it!!!!!
I am always happy to correspond with anyone who wants to talk about any aspect of Epilepsy in general
E mail me if you want to keep in touch
From
Rachael


Follow Ups

All times are GMT -7. The time now is 06:48 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!